Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

In menopause stage and while peeing there is spotting. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
I am menopause stage and when I pee there is a light dark spotting on tissue no pain
Posted Sun, 13 Oct 2013 in Women's Health
Answered by Dr. Arif N Khan 21 minutes later
Brief Answer:
Kindly get evaluated for endometrial pathology

Detailed Answer:
Thank you for choosing XXXXXXX

Spotting after menopause is not normal, you need to get clinically evaluated to be on safer side.

Most common cause for this type of symptom is Atrophic vaginitis which can be easily treated with oestrogen cream. But you need to rule out other serious condition like ENDOMETRIAL GROWTH by doing a scan pelvis and check for ET i.e. endometrial thickness. This is a very important test.

I am not thinking in terms of blood in urine) or dysuria (pain while urination).

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.

Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor